Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 49, NWS Jacksonville, FL

April 14, 20076 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Apr 14, 2007, 3:08 PM EDT for 6 counties in Florida. It took effect at Apr 15, 2007, 2:00 PM EDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 3:08 PM EDT (19:08 UTC)
In effect from
Apr 15, 2007, 2:00 PM EDT
Expired
Apr 15, 2007, 3:53 AM EDT
In force
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2074 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 141908
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT SAT APR 14 2007

FLZ020>025-030>032-035-036-151000-
/O.UPG.KJAX.FW.A.0048.070415T1600Z-070416T0000Z/
/O.NEW.KJAX.FW.W.0049.070415T1800Z-070416T0000Z/
/O.NEW.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
/O.CON.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
308 PM EDT SAT APR 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON DUE TO LOW RH VALUES AND STRONG WINDS...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT SUNDAY FOR
LOW RH VALUES...STRONG WIND GUSTS...AND HIGH DISPERSION LEVELS...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR LOW RH VALUES AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM SUNDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR LATE MONDAY MORNING
THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 6 PM THIS AFTERNOON.

RH VALUES AROUND 35 PERCENT AND 20 FOOT WINDS OF 15 TO 20 MPH
WILL CREATE MARGINAL RED FLAG CONDITIONS THROUGH 6 PM THIS 
EVENING. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY
MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES
ARE EXPECTED TO DROP TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED
20 FOOT WINDS OF 20 MPH AND GUSTS TO 35 MPH. RH VALUES WILL DROP
TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

$$

FLZ033-037-038-040-151000-
/O.NEW.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
/O.EXT.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.CON.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-
308 PM EDT SAT APR 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR LOW RH VALUES AND STRONG WINDS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR MARGINALLY LOW RH VALUES AND STRONG WINDS...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR LOW RH VALUES AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING
THROUGH MONDAY EVENING. A FIRE WEATHER WATCH IS IN EFFECT FROM
SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM THIS AFTERNOON.

RH VALUES AROUND 35 PERCENT AND 20 FOOT WINDS OF 15 TO 20 MPH
WILL CREATE MARGINAL RED FLAG CONDITIONS THROUGH 6 PM THIS
EVENING. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY
MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES
MAY DROP TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH AND GUSTS TO 35 MPH. RH VALUES WILL DROP TO 20 TO
25 PERCENT ON MONDAY WITH CONTINUED GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

$$

GAZ132>136-149>154-162>166-151000-
/O.EXT.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.CON.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
308 PM EDT SAT APR 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR DRY FUELS AND STRONG WINDS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR POSSIBLE DRY FUELS AND STRONG WINDS...

A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 6 PM THIS AFTERNOON.

DRY FUELS AND 20 FOOT WINDS OF 15 TO 20 MPH WILL CREATE MARGINAL
RED FLAG CONDITIONS THROUGH 6 PM THIS EVENING. A STRONG COLD FRONT
WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER
AIRMASS TO THE AREA. RH VALUES MAY DROP TO AROUND 35 PERCENT ON
SUNDAY WITH SUSTAINED 20 FOOT WINDS OF 20 MPH AND GUSTS TO 35 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

$$

CARROLL
2 follow-up statements
000 
WWUS82 KJAX 142222
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 PM EDT SAT APR 14 2007

FLZ020>025-030>032-035-036-151030-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
/O.CON.KJAX.FW.W.0049.070415T1800Z-070416T0000Z/
/O.CON.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
622 PM EDT SAT APR 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
SUNDAY FOR LOW RH VALUES...STRONG WIND GUSTS...AND HIGH 
DISPERSION LEVELS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR LOW RH VALUES AND STRONG WINDS...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT SUNDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING.

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES ARE
EXPECTED TO DROP TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED 20
FOOT WINDS OF 20 MPH AND GUSTS TO 35 MPH. RH VALUES WILL DROP TO
20 TO 25 PERCENT ON MONDAY WITH CONTINUED GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ033-037-038-040-151030-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
/O.CON.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.CON.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-
622 PM EDT SAT APR 14 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR MARGINALLY LOW RH VALUES AND STRONG WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR LOW RH VALUES AND GUSTY WINDS...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY EVENING.

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES MAY DROP
TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED 20 FOOT WINDS OF 20
MPH AND GUSTS TO 35 MPH. RH VALUES WILL DROP TO 20 TO 25 PERCENT
ON MONDAY WITH CONTINUED GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ132>136-149>154-162>166-151030-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
/O.CON.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
622 PM EDT SAT APR 14 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR POSSIBLE DRY FUELS AND STRONG WINDS...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING.

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES MAY DROP
TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED 20 FOOT WINDS OF 20
MPH AND GUSTS TO 35 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

CARROLL/SHASHY
000 
WWUS82 KJAX 150753
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 AM EDT SUN APR 15 2007

FLZ020>025-030>032-035-036-152000-
/O.CAN.KJAX.FW.W.0049.070415T1800Z-070416T0000Z/
/O.UPG.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
/O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
353 AM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY.
THE RED FLAG WARNING HAS BEEN CANCELLED. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY
WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE
DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND
WARNING FOR TODAY HAVE BEEN CANCELLED.

RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ033-037-038-040-152000-
/O.CAN.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.UPG.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
/O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-
353 AM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY.
THE FIRE WEATHER WATCH HAS BEEN CANCELLED. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY
WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE
DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND
WARNING FOR TODAY HAVE BEEN CANCELLED.

RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>154-162>166-152000-
/O.CAN.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
353 AM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY.
THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY
WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE
DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND
WARNING FOR TODAY HAVE BEEN CANCELLED.

RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

HURLBUT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:55 PM EDT, 13 minutes earlier.

Area forecast discussion, Apr 14, 2:55 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT SAT APR 14 2007

...STRONG TO SEVERE THUNDERSTORMS LATE TONIGHT AND EARLY SUNDAY
MORNING...

.SHORT TERM...BREEZY SOUTH WINDS HAS HELPED TEMPERATURES REACH THE
UPPER 80S EXCEPT ALONG EAST COAST WHERE A SEABREEZE HAS
DEVELOPED. MAIN SURFACE LOW PRESSURE OVER WESTERN TN MOVING NE
WITH SECONDARY LOW OVER S MS ALONG TRAILING COLD FRONT. MODELS
SHOW LOW TO RAPIDLY DEEPEN BEGINNING AROUND 06Z OVER NC AS UPPER
TROUGH DIGS INTO THE MS RIVER VALLEY. LOW AND UPPER LEVEL JETS
WILL STRENGTHEN INCREASING THE SHEAR AND HELICITY OVER THE AREA.
INSTABILITY NOT TOO IMPRESSIVE BUT DYNAMICS WILL MAKE UP FOR THIS.
EXPECT MAIN CONCERN TO BE A SQUALL LINE PRODUCING POSSIBLY
DAMAGING WINDS AND HAIL BEGINNING AROUND 06Z OVER WESTERN COUNTIES
OF SE GA AND REACHING EAST COAST OF NE FL AROUND 12Z WITH A
GRADUAL WEAKENING TREND BY THEN. ISOLATED TORNADOES ALSO POSSIBLE
WITHIN LINE MAINLY OVER OUR NORTHERN ZONES IN SE GA WHERE
STRONGEST SYNOPTIC LIFT/SHEAR WILL EXIST. WINDY CONDITIONS BEHIND
COLD FRONTAL PASSAGE EARLY SUNDAY AS LOW CONTINUES TO DEEPEN
ALONG THE MID ATLANTIC COAST. WILL ISSUE WIND ADVISORY FOR ALL
ZONES FOR SUNDAY AFTERNOON.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...NEXT CHANCE OF RAIN
STILL INDICATED FOR WEDNESDAY BY MODELS. UPPER TROUGH AND SURFACE
LOW WILL MOVE ACROSS REGION AND THEN STRENGTHEN AS SYSTEM MOVES
INTO THE ATLANTIC WEDNESDAY NIGHT.

&&

.AVIATION...HAVE MADE ONLY MINOR ADJUSTMENTS TO TIMING OF SQUALL
LINE...WITH A 4 HOUR PERIOD OF TEMPO TSTMS AND SOME LIGHT RAIN
THEREAFTER. HAVE CONTINUED TO INDICATE WIND SHEAR THRU MOST OF
THE NIGHT TONIGHT.

&&

.MARINE...HAVE UPGRADED TO A GALE WARNING FOR THE OFFSHORE WATERS
FROM SUN AFTN TO MON MORNING. TO AVOID CONFUSION...HAVE CUT OFF
ALL HEADLINES AT THE END OF THE GALE WARNING. SMALL CRAFT ADVISORY
CONTINUES THRU THIS PERIOD FOR THE NEAR SHORE WATERS...AS WELL
AS LEADING UP TO THE GALE. LATER SHIFTS WILL LIKELY FINE TUNE
THIS...AND MAY NEED TO EXPAND THE GALE. THANX FOR COORD CHS AND
MLB

&&

.FIRE WEATHER...HAVE UPGRADED FIRE WX WATCH TO RED FLAG WARNING FOR
MUCH OF NE FL FOR SUN EXCEPT THE EXTREME SE. HAVE LEFT WATCH FOR
REMAINDER OF AREA AS CONDITIONS IN THESE AREAS MUCH MORE MARGINAL.
HAVE HOISTED FIRE WX WATCH FOR ALL OF NE FL FOR MON FOR LOW RH
VALUES NEAR 20 PERCENT AND GUSTY WINDS. THIS AREA MAY NEED TO BE
EXPANDED ONCE THERE IS MORE CERTAINTY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  64  39  70 /  60  10   0   0
SSI  69  70  47  69 /  60  60   0   0
JAX  65  70  40  73 /  60  60   0   0
SGJ  68  75  47  71 /  60  60   0   0
GNV  65  73  42  74 /  60  50   0   0
OCF  66  74  40  74 /  60  60   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...

FL...RED FLAG WARNING UNTIL 6 PM THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR FLAGLER-MARION-PUTNAM-ST JOHNS.

     LAKE WIND ADVISORY UNTIL 8 PM THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     WIND ADVISORY FROM 12 PM TO 8 PM SUN FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM 2 PM TO 8 PM SUN FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-
     SUWANNEE-UNION.

GA...RED FLAG WARNING UNTIL 6 PM THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM SUN AFTERNOON THROUGH SUN EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 8 PM THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     WIND ADVISORY FROM 12 PM TO 8 PM SUN FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 2 PM SUN FOR ALTAMAHA SOUND GA
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM 2 PM SUN TO 10 AM MON FOR ALTAMAHA
     SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM MON FOR ALTAMAHA SOUND
     GA TO FLAGLER BEACH FL OUT 20 NM.

&&

ZIBURA/CARROLL/KEEGAN
Hazardous weather outlook, Apr 14, 3:44 AM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 AM EDT SAT APR 14 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
344 AM EDT SAT APR 14 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...WINDY WITH DANGEROUS FIRE WEATHER CONDITIONS TODAY...
...STRONG TO SEVERE THUNDERSTORMS EXPECTED TONIGHT AND EARLY
SUNDAY...

.THUNDERSTORM IMPACT...
A SQUALL LINE IS EXPECTED TO PRECEDE A COLD FRONT TONIGHT INTO
EARLY SUNDAY AND PUSH THROUGH THE LOCAL FORECAST AREA AFTER
MIDNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG THE SQUALL LINE
WITH THE MAIN CONCERNS DAMAGING DOWNBURST WINDS AND ISOLATED
TORNADOES. INDIVIDUAL STORM MOTION WILL BE FAST TO THE NORTHEAST
AROUND 50 MPH.

.WIND IMPACT...
SOUTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH
THIS AFTERNOON AND A LAKE WIND ADVISORY IS IN EFFECT FOR THE
ENTIRE FORECAST AREA.

.RIP CURRENT IMPACT...
SOUTHEAST WINDS ALONG THE IMMEDIATE COAST WILL LEAD TO A MODERATE
RISK OF RIP CURRENTS AT AREA BEACHES THIS AFTERNOON.

.MARINE THUNDERSTORM GUST IMPACT...
A SQUALL LINE WILL PUSH INTO THE COASTAL WATERS LATE TONIGHT OR
EARLY SUNDAY MORNING AND GUSTS TO GALE FORCE ARE EXPECTED IN
STRONGER THUNDERSTORM ACTIVITY.

.FIRE WEATHER IMPACT...
STRONG SOUTH WINDS AND LINGERING DRY AIR OVER THE FORECAST AREA
THIS AFTERNOON WILL LEAD TO VERY DANGEROUS FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...WINDY CONDITIONS WILL CONTINUE ON SUNDAY...

.WIND IMPACT....
WINDY CONDITIONS ARE EXPECTED TRAILING THE SQUALL LINE BY MIDDAY
SUNDAY WITH SUSTAINED SPEEDS UP TO 25 MPH WITH HIGHER GUSTS UP TO
45 MPH. A WIND ADVISORY WILL LIKELY BE NEEDED SUNDAY AS WELL AS
GALE WARNINGS OVER THE COASTAL WATERS.

.FIRE WEATHER IMPACT...
WINDY CONDITIONS WILL CONTINUE THE HIGH FIRE DANGER ON SUNDAY.
DRY AIR PUSHING INTO THE FORECAST AREA EARLY NEXT WEEK WILL KEEP
FIRE DANGER HIGH ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY AND TONIGHT AS
WATCHES ARE POSTED FOR THE FORECAST AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:14 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more17 hr
Apr 14, 3:47 AM EDTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr
Apr 14, 2:45 PM EDTWind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more30 hr
Apr 14, 3:08 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more13 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.